Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello,

My cystic acne recently started flaring up again after taking a trip to Florida. Thinking that all of it was gone from being on a regimen of Tretinoin 0.05%, Aczone and Doxy 150 mg, I stopped taking them and was on birth control and switched recently to a new one. Thinking that it was from being out in the sun too much and not having much protection, and not being on birth control and so many other things...I'm guessing thats why it started up again. Anyway, I recently started taking the same things again without seeing a dermatologist. Long story...I'm currently not near the dermatologist that prescribed me these medications and I'm currently waiting to see one down where I live now, but I'm on a waiting list(So who knows when I'll get seen) I have been on the medications for about two weeks now, just starting into my third week and I'm going to try the antibiotics tonight. I'm feeling really down, because my acne looks worse and I'm dealing with a bunch of other things on top of my acne. If there is anyone out there that is going through the same thing and needs someone to talk to, I'm here. If anyone is there to help me, that would be great.

Thanks

B

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×